Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Eye injury, loss of vision, swelling, discolouration, pricking sensation on face. Treatment options?

My son and I were goofing around last night and the back of his head slammed into my right eye. I seen stars then nothing but white. I put ice pack on 15 mins on and 15 mins off for a hr. This morning under my eye is swollen and discolored. I also have pins and needles feeling on my whole right side of face from nose and upper lip . And lots of this normal with that kind of trauma to face? And what do I do?
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
first of all u have not told what is the status of vision in the hitted eye.but if it is ok then u can relax and take some analgesic tablets two times a day and cold fomentation on the face area. it will naturally cure in a week. but if vision is affected show an ophthalmologist urgently.
Answered: Tue, 8 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor